MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CRP4; C REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS CRP4; C REACTIVE PROTEIN TEST SYSTEM
Catalog Number 07876033190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for crp4 on a cobas 6000 c501 module.The initial result was 3.69 mg/l.This result was reported outside of the laboratory.As the patient had a crp4 result of 179.8 mg/l two days before, the sample was repeated.The sample was repeated twice with results of 80.25 mg/l and 79.3 mg/l.
 
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).
 
Additional Manufacturer Narrative
The customer did not provide any additional information.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
CRP4
Common Device Name
C REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18573007
Report Number1823260-2024-00217
Device Sequence Number7780426
Product Code DCN
UDI-Device Identifier04015630946839
UDI-Public04015630946839
Combination Product (Y/N)Y
Initial Reporter CountryTC
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number07876033190
Device Lot Number7342234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown